# SDR 97ZZZM318

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Right
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 410 - FPO-MIA - DURING TAKEOFF, RIGHT FIRE PULL HANDLE ILLUMINATED.  REMOVED AND REPLACED RIGHT FORWARD FIRE LOOP. OP CHECKED GOOD.  (M)
